# SDR 2005UALA00008

- Difficulty date: January 1, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 43,084 hours, 30,637 cycles
- Engine: Ge CFM56*
- System (JASC): 3436 · Wind Shear Detection System
- Part: Warning System
- Condition: Activated
- Location: Wx Radar Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 100 KNOTS DUE TO WINDSHEAR WARNING INDICATION. OPS CHECK OF WEATHER RADAR TRANSCEIVER PERFORMED, AND NO FAULT FOUND.
